# SDR AALA201704259003

- Difficulty date: April 23, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 8,816 hours, 2,897 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER L1 DOOR DAMPENER AND EMERGENCY OPERATION CYLINDER PRESSURE LOW. SERVICED L1 DOOR DAMPENER AND EMERGENCY OPERATION CYLINDER IAW AMM 52-10-00.
